# SDR USAA2009073091947

- Difficulty date: July 29, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 63,524 hours, 28,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3 - PHX - EEL - FORWARD FLIGHT ATTENDANT'S FLASHLIGHT BATTERY LOW.  MAINTENANCE REPLACED THE FORWARD FLIGHT ATTENDANT'S FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
